×

zbMATH — the first resource for mathematics

Expectations and entropy inequalities for finite quantum systems. (English) Zbl 0294.46052

MSC:
46L10 General theory of von Neumann algebras
47B10 Linear operators belonging to operator ideals (nuclear, \(p\)-summing, in the Schatten-von Neumann classes, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Lieb, E. H., Ruskai, M. B.: J. Math. Phys.14, 1938–1941 (1973) · doi:10.1063/1.1666274
[2] Umegaki, H.: Kodai Math. Sem. Rep.14, 59–85 (1962) · Zbl 0199.19706 · doi:10.2996/kmj/1138844604
[3] Kullback, S.: Information theory and statistics. New York: Wiley 1959 · Zbl 0088.10406
[4] Lieb, E. H.: Adv. Math.11, 267–288 (1973) · Zbl 0267.46055 · doi:10.1016/0001-8708(73)90011-X
[5] Lindblad, G.: Commun. math. Phys.33, 305–322 (1973) · doi:10.1007/BF01646743
[6] Tomiyama, J.: Proc. Japan Acad.33, 608–612 (1957) · Zbl 0081.11201 · doi:10.3792/pja/1195524885
[7] Arveson, W. B.: Am. J. Math.89, 578–672 (1967) · Zbl 0183.42501 · doi:10.2307/2373237
[8] Kovács, I., Szücs, J.: Acta Math. Sci., Szeged,27, 233–246 (1966)
[9] Schwartz, J. T.:W*-algebras. New York: Gordon and Breach 1967 · Zbl 0185.38701
[10] Lindblad, G.: Commun. math. Phys.28, 245–249 (1972) · doi:10.1007/BF01645778
[11] Nakamura, M., Umegaki, H.: Proc. Japan Acad.37, 149–154 (1961) · Zbl 0101.09401 · doi:10.3792/pja/1195523782
[12] Segal, I. E.: J. Math. Mech.9, 623–629 (1960)
[13] Ruelle, D.: Statistical mechanics. New York: Benjamin 1969 · Zbl 0177.57301
[14] Baumann, F.: Helv. Phys. Acta44, 95–100 (1971)
[15] Bendat, J., Sherman, S.: Trans. Am. Math. Soc.79, 58–71 (1955) · doi:10.1090/S0002-9947-1955-0082655-4
[16] Stinespring, W. F.: Proc. Am. Math. Soc.6, 211–216 (1955)
[17] Davis, C.: Proc. Am. Math. Soc.8, 41–44 (1957)
[18] Nakamura, M., Takesaki, M., Umegaki, H.: Kodai Math. Sem. Rep.12, 82–90 (1960) · Zbl 0102.10802 · doi:10.2996/kmj/1138844264
[19] Gohberg, I. C., Krein, M. G.: Introduction to the theory of linear non-selfadjoint operators. Providence: Am. Math. Soc. 1969 · Zbl 0181.13504
[20] Hardy, G. H., Littlewood, J. E., Polya, G.: Inequalities. Cambridge: University Press 1934
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.